Equate – Nighttime Sleep Aid Diphenhydramine HCl Caplets 25mg by 100

Availability:

Out of stock


4,100.00

Out of stock

Don’t stay awake tossing and turning at night. Get a good night’s rest with Equate Nighttime Sleep Aid. These caplets are easy to swallow and provide effective relief from occasional sleeplessness so you can wake up feeling refreshed. Equate sleep aid caplets are non-habit forming and come in a 100 count bottle.
Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.
Equate Nighttime Sleep Aid Diphenhydramine HCl Caplets, 25mg, 100-Count:
Helps you fall asleep
Easy to swallow
Non-habit forming
Does not contain pain reliever
Compare to Tylenol Simply Sleep
Nighttime sleep aid caplets
Provides relief of occasional sleeplessness
Sleep aid caplets contain diphenhydramine HCl 25mg
100-count bottle
Indications
Health Concern: Sleep Support

Ingredients
Ingredients: Active Ingredient (In Each Caplet): Diphenhydramine Hcl 25 Mg, Purpose Nighttime Sleep-Aid. Inactive Ingredients: Carnauba Wax, Crospovidone, Dibasic Calcium Phosphate, FD&C Blue No. 1 Lake, FD&C Blue No. 2 Lake, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Polysorbate 80, Starch, Stearic Acid, Titanium Dioxide.

Directions
Dosage: Directions. Do not take more than directed. adults and children 12 years of age and over: take 2 caplets at bedtime if needed or as directed by a doctor. children under 12 years of age: do not use

Instructions: WARNINGS. DO NOT USE. with any other products containing diphenhydramine, even one used on skin. in children under 12 years of age. ASK A DOCTOR BEFORE USE IF YOU HAVE. a breathing problem such as emphysema or chronic bronchitis. trouble urinating due to an enlarged prostate gland. glaucoma. ASK A DOCTOR OR PHARMACIST BEFORE USE IF YOU ARE taking sedatives or tranquilizers. WHEN USING THIS PRODUCT. drowsiness will occur. avoid alcoholic drinks. do not drive a motor vehicle or operate machinery. IF PREGNANT OR BREAST-FEEDING, ask a health professional before use. KEEP OUT OF REACH OF CHILDREN. OVERDOSE WARNING: In the case of overdose, get medical help or contact a Poison Control Center right away. KEEP OUTER CARTON FOR COMPLETE WARNINGS AND PRODUCT INFORMATION. TAMPER EVIDENT: DO NOT USE IF IMPRINTED SAFETY SEAL UNDER CAP IS BROKEN OR MISSING.

Sold By Rotamedics Pharmacy
Report Abuse
SKU: 3361 Category:

Customers' review

5 stars 0 0 %
4 stars 0 0 %
3 stars 0 0 %
2 stars 0 0 %
1 star 0 0 %

Reviews

There are no reviews yet.

Be the first to review “Equate – Nighttime Sleep Aid Diphenhydramine HCl Caplets 25mg by 100”

Questions and Answers

You are not logged in

Sorry no more offers available
×

Hello!

Thanks for contacting Rotamedics Pharmacy. We will respond to you shortly click on one of our representatives below to chat on WhatsApp or send us an email

sales@rotamedicspharmacy.com

× How can I help you?